Does Minoxidil taken for frontal baldness leads to excess facial hair ?
my query is.. i am 18 yrs old female having frontal baldness. my father has baldness. i have tried minoxidil 2% topical solution for the last 1 yr. i got some result but i discontinued due to development of facial hair. my dermatologist advise me to use q sera. can it lead to excess facial hair?
I can understand your concern for hair loss. Hair fall can be due to any long term illness or any emotional or stressful event and due to nutritional deficiency or hormonal influence.
I can make out that you are female and after stress and nutritional dysfunction it is quite common to get hair fall because of change of nutritional and hormonal status.
If I were your dermatologist then would have prescribed you tablet containing Acetylcysteine, Calcium Pantothenate, Selenium, Zinc, Biotin, Copper as active ingredients. You can take these vitamins in the form of biotin, calicium pantothenate and other vitamin B complexes.
Do not use minoxidil without dermatological supervision as if applied on excess can lead to hair growth on that site.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]